# SDR AALA202402299853

- Difficulty date: February 25, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 63,820 hours, 26,785 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Cracked
- Location: Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PANEL 192F FORWARD AT ANTENNA CONNECTOR HAS A CRACKED. APPLIED COMPOSITE AND ALUMINUM MESH PERMANENT REPAIR ON KEEL BEAM ACCESS PANEL 192F OUTER SKIN. PER B737-NG SRM 53-40-70-2R-1, PER B737-NG SRM 51-70-05-2R-1 AND PER B737-NG SRM 51-70-14-2R-4. NO DEFECTS NOTED AT THIS TIME.
